MAUDE Adverse Event Report: SIENTRA INC LIPOASPIRATE WASH SYSTEM; FAT TRANSFER

SIENTRA INC LIPOASPIRATE WASH SYSTEM; FAT TRANSFER
Model Number VIALITY-1400
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sientra complaint #: (b)(4).Patient age defaulted to "99" as patient information was not provided.At this time, the suspect device has not been returned for evaluation.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
After using liposuction to collect fat into viality device, the surgeon pulled the drawer to expose fat to sponge and only a scant amount of fluid absorbed into the sponge.The excess fluid would not suction out of the viality machine either.The surgeon then opened a second device and the same exact problem occurred.Surgeon then had to dry fat out on lap sponges in order to dry fat.This surgeon has used viality multiple times and has never experienced this before, patient did not have fibrous fat.This record captures the second viality unit used in the procedure.

Brand Name
LIPOASPIRATE WASH SYSTEM
Common Device Name
FAT TRANSFER
Manufacturer (Section D)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer (Section G)
SIENTRA INC
9646 s. 54th st.
suite 650
franklin WI 53132
Manufacturer Contact
denise dajles
8055628401
MDR Report Key18503492
Report Number1651189-2024-06208
Device Sequence Number7901775
Product Code QKL
UDI-Device Identifier00810076894621
UDI-Public00810076894621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK190433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIALITY-1400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown